U.S. doctors online nowAsk doctors free
Byron, GA
A 21-year-old female asked:

My doc put me on zoloft (sertraline) 100mg & i'm on trazodone 100mg, depakote, riperidal and serqaul are those meds dangerous for me to take together?

1 doctor answer6 doctors weighed in
Dr. Carlos Satulovsky
Psychiatry 29 years experience
No: If your dr prescribed it this way. Risk/benefit ratio probably justify this (not so uncommon) combination. Ask your dr for the rationale behind it; if it works for you and you have no collateral effects, it is ok. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Patricia Foster
Psychiatry 45 years experience
Agree with Dr. Satulovsky: without knowing more history/details, what appears to be polypharmacy might be reasonable and therapeutic.
Jun 6, 2015
Last updated Jun 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.